# SDR AALA20021829

- Difficulty date: December 17, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 3 STATION 1201-1205.  REPLACED SEAT TRACK NR 3 FOR STATION 1186-1307 SRM 51-01.  (M)
